# SDR HALA0800079

- Difficulty date: January 8, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 82,660 hours, 15,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 865
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, AT SECTION 45, SEAT TRACKS AT LBL 88.5, STA 865.  CORROSION REMOVED, CONFIRMED BY 10X MAGNIFICATION, IAW SRM 51-10-02, BLENDED WITHIN LIMITS IAW SRM 53-00-52/101, REV 75.
